Interdiffusion coefficients of binary multiphase systems with consideration of variation in Molar volumes

Li, J.F. and Agyakwa, Pearl and Johnson, Christopher Mark (2014) Interdiffusion coefficients of binary multiphase systems with consideration of variation in Molar volumes. International Journal of Materials Engineering and Technology, 12 (1). pp. 25-36. ISSN 0975-0444

Full text not available from this repository.

Abstract

This communication introduces a modification to the Wagner method to reveal and correct considerable systematic errors existing in the previously established analytical methods used to calculate the interdiffusion coefficients of binary multiphase systems where all the phases have narrow homogeneity ranges and there are step changes of concentration and/or Molar fraction at the interfaces of the different phases.

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/729661
Keywords: intermetallics, miscellaneous, diffusion, phase interfaces, simulations, atomistic
Schools/Departments: University of Nottingham, UK > Faculty of Engineering > Department of Electrical and Electronic Engineering
Depositing User: Eprints, Support
Date Deposited: 17 Jul 2017 12:01
Last Modified: 04 May 2020 16:48
URI: http://eprints.nottingham.ac.uk/id/eprint/44228

Actions (Archive Staff Only)

Edit View Edit View